# SDR FDEA201003050647

- Difficulty date: March 5, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 140N263421
- Condition: Corroded
- Location: L2 Door Cam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PAX DOOR LOWER HINGE UPPER AND LOWER CAMPLATES CORRODED. L2 PAX DOOR CAM PLATES REPAIRED IAW E.A. F-5210-135809.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
